# SDR CALA2025102710592

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 141A65405
- Condition: Corroded
- Location: R1 Door Gate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION  R-1 DOOR ASSY  LOWER GATE EXTERNAL SKIN AREAS  WITH CORROSION.  REMOVED AND REPLACED R1 DOOR LOWER GATE ASSEMBLY REF. SRM 51-40-02-0G-0 AND DWG 141A6516.
